BibTeX record journals/siamdm/Coja-OghlanCF10

download as .bib file

@article{DBLP:journals/siamdm/Coja-OghlanCF10,
  author    = {Amin Coja{-}Oghlan and
               Colin Cooper and
               Alan M. Frieze},
  title     = {An Efficient Sparse Regularity Concept},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {23},
  number    = {4},
  pages     = {2000--2034},
  year      = {2010},
  url       = {https://doi.org/10.1137/080730160},
  doi       = {10.1137/080730160},
  timestamp = {Wed, 14 Nov 2018 10:35:09 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/Coja-OghlanCF10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics